Differential Equations

, Volume 38, Issue 3, pp 405–412

The Dirichlet Problem with Asymptotic Conditions for an Elliptic System Degenerating at a Point: I

  • S. Rutkauskas
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • S. Rutkauskas
    • 1
  1. 1.Institute for Mathematics and Computer ScienceVilniusLithuania

Personalised recommendations